Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Barbour, A D (1990). Stein's method for diffusion approximations. Probability Theory and Related Fields, 84(3):297-322.

Full text not available from this repository.

Abstract

Stein's method of obtaining distributional approximations is developed in the context of functional approximation by the Wiener process and other Gaussian processes. An appropriate analogue of the one-dimensional Stein equation is derived, and the necessary properties of its solutions are established. The method is applied to the partial sums of stationary sequences and of dissociated arrays, to a process version of the Wald-Wolfowitz theorem and to the empirical distribution function.

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1990
Deposited On:13 Apr 2010 12:12
Last Modified:27 Nov 2013 20:55
Publisher:Springer
ISSN:0178-8051
Additional Information:The original publication is available at www.springerlink.com
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1007/BF01197887
Related URLs:http://user.math.uzh.ch/barbour/pub/Barbour/SteinDiffusion.pdf (Author)
Citations:Web of Science®. Times Cited: 41
Google Scholar™
Scopus®. Citation Count: 34

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page